Fever and pain will be history for your little one with Equate Infant’s Pain & Fever Acetaminophen Grape Flavored Suspension Liquid. With a fun grape flavor, this suspension liquid makes it easy for children ages 2 to 3 years to take the medicine they need to chase away fever and pain. This liquid is Aspirin-free, ibuprofen-free, alcohol-free and gluten-free and approved to reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches for up to eight hours. The active ingredient in these tablets is acetaminophen 160 mg, a pain reliever and fever reducer, which compares to the active ingredient of Infant’s Tylenol Oral Suspension. Give your child multiple symptom relief with Equate Infant’s Pain & Fever Acetaminophen Grape Flavored Suspension Liquid.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
- May be used as a fever reducer/pain reliever for children between 2 and 3 years of age
- Temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headache and toothache
- Aspirin-free, ibuprofen-free, alcohol-free and gluten-free
- Use only enclosed syringe specifically designed for use with this product
- Child-resistant safety cap is designed to protect your little ones